Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had migraine headache. Now having severe pain on neck and head. No relief from vasograin, naproxen

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
hi .. I am XXXXXXX I had miragine headache problem .... last three days i am having sever pain around the back of neck and pain on right side of the head (on the top of head). I have taken vasograin,naproxen, and headset tablets but no result. Really finding very diffculty to bear the pain. Eyes are also having heavy pain.

Pls can you help on this!! YOur help will be much appreciated pls

Posted Sat, 20 Apr 2013 in Headache and Migraines
Answered by Dr. Das Arindam 1 hour later


Thank you for posting a query here.

First of all, do not get depressed just by taking few medicines every day. There are so many people who live on medicine. You are only 26. There is a long way to go. Everything will be alright. Just calm down first.

Your description indicates that you are suffering from an acute migraine attack. So, you need some medicines which can handle this situation. As you are taking the drugs for long time, it is possible to have not so good result right now.

I am telling you what to do right now.

First, take adequate rest.

Take very light diet.

Take an aceclofenac or diclofenac group of drug immediately. It will lower the pain.

After that take a Prochlorperazine group of mouth dissolving drug. It will help you to overcome the crisis.

Take a pantoprazole group of drug.

Lastly, you need sedation. That means, you have to take an alprazolam group of drug. You have to take it to get some good sleep. If possible, try to take rest for the next 2 -3 days.

But, you have to consult with your treating doctor or a general physician for a detailed prescription. Because, you need a prescription to buy the sedative agent.

If it is not possible to get the sedative agent right now, then try to take the other drugs I have mentioned.

After getting relieved from this situation, you have to take a cyproheptadine group of drug for prophylaxis.

Lastly, follow my instructions and everything will be alright.

Hope this information suffices. Let me know, if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor